Composition operators in some function spaces of hyperbolic type

A. El-Sayed Ahmed

Abstract


In this paper, we introduce natural metrics in the weighted hyperbolic (α,ω)-Bloch class and F∗(p,q,s;ω) classes. These classes are shown to be complete metric spaces with respect to the corresponding metrics. Moreover, Lipschitz continuous and boundedness of the composition operator Cφ acting from the hyperbolic (α,ω)-Bloch class to the classes F∗(p,q,s;ω) are characterized by conditions depending on an analytic self-map φ : D → D.

Full Text: PDF

How to Cite this Article:

A. El-Sayed Ahmed, Composition operators in some function spaces of hyperbolic type, Journal of Mathematical and Computational Science, Vol 3, No 5 (2013), 1169-1179

Copyright © 2013 A. El-Sayed Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS